What causes dark blue patch at bottom of penis head?
User rating for this question
Hi, I am uncircumcised. I don't know what this two dark blue patch of color on each side of the bottom of my penis head is. The thing is I have had this for a very long time, I think 7 years now. I am 20 now. I only started noticing these two dark patches I think when i was 13-14, because before then, I didn't know the penis foreskin can pull back so much, so I didn't clean under the foreskin since i was a baby until I was 13. I also masturbated for a couple years before noticing I can retract the foreskin and clean it, so I don't know if the dark discoloration is an infection due to lack of hygiene. But the thing is I had this since the time I started noticing it at 13 years old, and it still hasn't posed any problems for me, it doesn't hurt or anything. And the color is not definite, meaning that sometimes it becomes a lighter blue and sometimes it goes back to darker blue, also when my penis is aroused and hard, the dark blue patches ARE TOTALLY GONE. The whole penis head is a healthy red color color when aroused but there is still a very very very faint discoloration that is hardly noticeable when aroused. So because it never caused any problems and I am a little nervous showing this to a doctor, I just left it alone. But now I really want to know what this really is and get this lingering thought resolved.
Posted Tue, 24 Dec 2013 in Men's Health
Answered by Dr. Het Ram Bishnoi 1 hour later
Brief Answer: Dark patches over penis. Detailed Answer: Hello XXXX Thanks for the query to H.CM. Forum. These two dark color of spots are normal color of veins present in the head of penis ( glance penis).Actual color in picture is dark brown and this is normal in many person. When penis get erection ,these disappear because full flow of blood , reappear as blood flow decrease ( in flaccid penis). In my opinion this is not a cause of concern ,so need not to consult a doctor. Hope this information will be helpful for you . Further any question I will reply in follow up. Good luck. Dr. HET.